MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and functional analysis was performed on the returned device.The reported balloon rupture was confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the superficial femoral artery that was heavily calcified.For pre-dilatation, an armada 35 balloon dilatation catheter was used, however, during the first inflation, the balloon ruptured at 10 atmospheres.A non-abbott balloon dilatation catheter was used to successfully complete the procedure.There were no reported adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5925192
Report Number2024168-2016-05891
Device Sequence Number19189011
Product Code LIT
UDI-Device Identifier08717648155291
UDI-Public(01)08717648155291(17)190331(10)51031G1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberB2060-100
Device Lot Number51031G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2016
Initial Report FDA Received Date09/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight88